# SDR BJYA2015F00100

- Difficulty date: August 18, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N800EA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258582
- Aircraft time: 3,214 hours, 1,785 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 3,271 hours, 1,745 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30751604
- Part serial: P107711
- Condition: Failed
- Location: Nr 2
- Part time: 3,271 hours, 1,745 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, M, J
- Precautionary procedure: B, E, A

## Discrepancy

ACFT DEPARTED HEADING BACK TO THE EAST COAST.  WHILE CLIMBING FROM 29,000 FT TO 31,000 FT CREW EXPERIENCED A LOUD BANG, A NOTICEABLE VIBRATION ON THE NR 2 ENGINE, N1 CLIMBED TO 105 PERCENT AND TEMP CLIMBED TO 1,600 DEGREES.  CREW REDUCED POWER BACK TO IDLE ON THE NR 2 ENGINE AND VIBRATIONS, N1 AND TEMPS STABILIZED WHILE THEY DIVERTED TO THE NEAREST AIRPORT.  ONCE THEY HAD THE RUNWAY IN SIGHT, THE AFFECTED ENGINE WAS SHUTDOWN.  THEY LANDED SAFELY.  DURING THIS EVENT, AN EMERGENCY WAS DECLARED.
